T Nation

Progesterone Induced Gyno

Instead of hijacking the European gear thread, I have a question for some of the vets, mods, or contributors.

From my reading I’ve found that B6 was a decent tool with which to fight tren gyno. I ran out and bought a bucket full of B6 tablets and was preapared to use it in my ancillary arsenal for an upcoming cycle of tren/test prop.

But it seems, from my reading, that prog. gyno is a pretty rare occurance.

P-22 has said that this is a waste, and that Bromo is the only real weapon against prog. induced gyno.

Here’s my questions. How rare is prog. induced gyno? Can B6 be used at all to stave it off? Not after the signs of gyno show up, but as a preventative measure?

I think I screwed up in depending soley on the B6, and now I need to get me some bromo PDQ. What do ou guys think?

This post was flagged by the community and is temporarily hidden.

i was just reading about bromocriptine seems pretty harsh to me especially when a common side effect not a rare side effect but common is hallucinations

I can’t comment yet on tren’s progesterone-induced gyno, but I can say that I’ve never gotten progesterone-induced gyno from deca. I was running 525mg deca and test alone with 20mg nolvadex/d and 1.25mg letro e3d and I was fine. I was surprised because I’m very susceptible to compounds that aromatize via the aromatase enzyme.i.e. test,dbol,etc.
I’ll be running 350mg tren/wk along w/ 420mg eq/wk here in about a month and only plan to take b-6, M by Biotest, and have letro on hand. HOpefully this will be enough.

MK

MK

This is a tough one Rainjack as this is going to be your first time running Tren. You don’t know if you are going to get progestinic gyno by Tren yet.

There is an ongoing debate as to whether progestincic gyno induced by Tren, could be combated by just having low estrogen. So, using Nolva and Arimadex is a good idea anyways since your stacking Tren with Test Prop (Syno conversion).

Using B6 can also cause problems at high levels. Neural problems and nerve problems could become an issue. If you start to get tingling feelings in your hands and/or your feet stop usage immediately.

Bromo is harsh and can cause pretty bad nauseau. Dostinex is a better choice at .5mg E4D. If things start getting bad you could always have it sent overnight to you!

Of course one of the best things to use for Progesterone is the RU486 pill. That’s the abortion pill that they have in Europe. But that’s pretty hard to get, so that’s a moot point.

Bottom line is hopefully you don’t have problems with Tren. Having low estrogen levels using Nolva and Arimadex and B6 may help protect against it. If that doesn’t work then it’s time to get the heavy hitter out Dostinex. If these things don’t work then it’s time to switch to other gear. Take Care and good luck Rainjack!-Dave

Since tren is a very potent drug, and most users don’t do a gram of it per week, most user will never experience gyno from it. As in MK’s experience, and mine, progesteronic gyno is much more commonly experienced while using nandrolone.

the second time i used tren my nips never hurt just itched a lil every now and then. never relly seemed puffy. i got injured and didn’t work out for about 8 months. during that time my diet went to shit and no cardio. now i have puffy nips and of course fat on my upper body along with luv handles. i’ve read about guys that have pea size lumps they can feel. i don’t feel anything.to me that’s huge. if i’m cold or i agitate my nips they look normal, however if its hot they get puffy, just the red ariola part. so i don’t know if this is just due to higher BF or was induced by the tren? or both? they never were or are sensitive. ican bang on my chest like tarzan and no discomfort.

i’ve read that letorzole may reduce mild cases so i ve been trying 1.25mg EOD for the last week to see if the puffiness goes away. nothing so far. although i have noticed a slight tingle sensation every now and then. any thoughts? all welcome!